# SDR UALA2011101805642

- Difficulty date: October 18, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 85,637 hours, 13,782 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER FD OFF, SMELL DISSIPATED.  ALL R CRTS REMOVED AND COOLING SCREENS CHECKED FOR OPENESS ALL GOOD.  NO ELECTRICAL SMELL EVIDENT.  FCC R MCDP TEST PASSED.
